Derivatives not first return integrable on a fractal set

Research output: Contribution to journalArticlepeer-review

Abstract

We extend to s-dimensional fractal sets the notion of first return integral (Definition 5) and we prove that there are s-derivatives not s-first return integrable.
Original languageEnglish
Pages (from-to)597-604
Number of pages8
JournalRicerche di Matematica
Volume67
Publication statusPublished - 2018

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Derivatives not first return integrable on a fractal set'. Together they form a unique fingerprint.

Cite this